I was not one for completley reading the information pamphlets that accompany the medications I take. I would glance over the top to make sure it was the right medication, the right dosage and that I had refills. That was it. I just collected the pamphlets to read another day.
I started getting dizzy for no reason. It would happen anytime of the day and started happening more frequently as the days passed. In addition to this, the corner of my right eye started jumping. It was so bad I could not watch t.v. without covering my eye.
The only thing that had changed was my medication dosage. My mood stabilizer dose had been increased by 600 mg. A big dosage jump.
I tracked the beginning of the symptoms back to a few days after the dosage increase. After I read the entire pamphlet, I saw that these were side effects that needed to be reported if they persisited. Not only did they persist but they were getting worse each day and lasting for longer periods of time.
I cut back to the normal dosage and within a few days, the symptoms were gone.
The dosage was later adjusted to a 300 mg increase instead of the 600 and there are no side effects.
Had I read the pamphlet, I would have known these symptoms were associated with the dose increase and contacted my Dr. right away for an adjustment instead of dealing with them for longer than necessary.
Read those pamphlets completely and if your dosage is increased on a medication you are already on, read the pamphlet again. Sometimes there are risks involved with higher dosages that are not a concern with lower dosages. Read and be informed for good mental and physical health.
be good to you
love to all
pb aka peanut butter